Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 3, Pages 161-166

Lattice modules having small cofinite irreducibles

1Department of Mathematics, University of Iowa, Iowa City 52240, IA, USA
2Department of Mathematics, University of Houston, Houston 77204, TX, USA
3Department of Mathematics, University of Texas-Pan American, Edinburg 78539, TX, USA

Received 16 February 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. W. Johnson, Johnny A. Johnson, and Monty B. Taylor, “Lattice modules having small cofinite irreducibles,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 3, pp. 161-166, 2001.